The Cm norm of a function with prescribed jets

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We prove a variant of the classical Whitney extension theorem, in which the Cm-norm of the extending function is controlled up to a given, small percentage error.

Original languageEnglish (US)
Pages (from-to)1075-1098
Number of pages24
JournalRevista Matematica Iberoamericana
Volume26
Issue number3
DOIs
StatePublished - 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Whitney extension theorem

Fingerprint Dive into the research topics of 'The C<sup>m</sup> norm of a function with prescribed jets'. Together they form a unique fingerprint.

  • Cite this